MAUDE Adverse Event Report: X-BOLT ORTHOPEDICS PRO-X1 TROCHANTERIC NAIL; INTRAMEDULLARY FIXATION ROD

X-BOLT ORTHOPEDICS PRO-X1 TROCHANTERIC NAIL; INTRAMEDULLARY FIXATION ROD
Model Number XBT110195
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Loss of fracture reduction (4901)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Physician reported that patient complication was found at first follow-up visit.Post-operative x-rays show reduction loss with advised need for surgical intervention/revision, however, patient elected for no intervention.Patient pain levels are unknown.Current health status of patient is unknown.No further complications were reported.
 
Additional Manufacturer Narrative
After reviewing all currently available information, we have not been able to determine a definitive root cause.However, because the involvement of our product in the reported issue cannot be ruled out as a potential cause or contributing factor, we are submitting this report in compliance with applicable regulations.Should any new investigative findings emerge that change the conclusions of this report, we will submit a supplemental report accordingly.We will continue to monitor these events as part of post market surveillance activities.
 
Additional Manufacturer Narrative
During the follow-up interview with the physician, it was identified that implant construct assembly instructions were not followed.This deviation may be associated with the reported adverse event.Product records were reviewed and did not reveal any indication of nonconformance to specifications at the time of manufacture.However, because the involvement of the product in the reported issue cannot be ruled out as a potential cause or contributing factor, this report is being submitted in compliance with applicable regulations.Should new investigative findings emerge that alter the conclusions of this report, a supplemental submission will be provided.We will continue to monitor these events as part of our post-market surveillance activities.
 
Event or Problem Description

Brand Name
PRO-X1 TROCHANTERIC NAIL
Common Device Name
INTRAMEDULLARY FIXATION ROD
Manufacturer (Section D)
X-BOLT ORTHOPEDICS
northwood court
unit 5
dublin, co. dublin D09AX 54
EI  D09AX54
Manufacturer Contact
naser rahman
northwood court
unit 5
dublin, co. dublin D09AX-54
EI   D09AX54
MDR Report Key22341064
Report Number3010368646-2025-00001
Device Sequence Number20964145
Product Code HSB
UDI-Device Identifier05397283000472
UDI-Public(01)05397283000472(17)281221(10)M40339
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221621
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXBT110195
Device Catalogue NumberXBT110195
Device Lot NumberM40339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite